MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" SMALLBORE EXT SET W/NANOCLAVE®, 6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLA; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" SMALLBORE EXT SET W/NANOCLAVE®, 6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLA; STOPCOCK, I.V. SET
Catalog Number AM6127
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 11" (28 cm) smallbore ext set w/nanoclave®, 6-port nanoclave® manifold, check valve, clamp, rotating luer where the customer reported "sub manifold breaking".There was unknown patient involvement; harm was not reported as a consequence of this event.

Brand Name
11" SMALLBORE EXT SET W/NANOCLAVE®, 6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22679378
Report Number9617594-2025-01574
Device Sequence Number13153150
Product Code FMG
UDI-Device Identifier00887709086357
UDI-Public00887709086357
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6127
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown